# SDR 9509151143

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE FORWARD CARGO DOOR ACTUATOR SUPPORT FITTING.  REPLACED FITTING.
